# SDR DHL2007804522

- Difficulty date: August 6, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Te Flap
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP UPPER SKIN WORN 1/2", STA XF 226.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 08-02-07, ASTAR EV D853-00008 REV IR DATED 07-10-07, REV IR, COTNEY DOC EDW27-5, RELEASE DATE 07-21-04 REV IR, DWG NR W27-R05 IR DATE 07-21-04.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED SPLICE STRAP (AL2024T3 0.080") AND NEW SKIN SEGMENT (AL2024T3 0.071") IAW ED-W27-R05.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  NO CRACK NOR CORROSION FOUND.  ENCLOSED SMN FORM 242-4.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW ED-W27-5, DWG NR W27-R05, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQU
